Micropakine Aggression Side Effect Reports
The following Micropakine Aggression side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Aggression, can occur, and what you can do about them.
A side effect could appear soon after you start Micropakine or it might take time to develop.
|Speech Disorder, Aphasia, Oppositional Defiant Disorder, Aggression, Overdose|
This Aggression side effect was reported by a health professional from FR. A 10-year-old female patient (weight:NA) experienced the following symptoms/conditions: partial seizures. The patient was prescribed Micropakine (dosage: NA), which was started on Apr 27, 2012. Concurrently used drugs: NA. When starting to take Micropakine the consumer reported the following symptoms:
Micropakine Aggression Causes and Reviews
Caring for someone who has Alzheimer's disease (AD) can be stressful and overwhelming. It's important to take care of yourself. Ask for and accept help.
Talk to the doctor. Find out what treatments might help control symptoms or address behavior problems. Find a support group. Others who have "been there" may be able to help and will understand.
If there are times of day that the person is less confused or more cooperative, take advantage of that in daily routines. Consider using adult day care or respite services. These offer a break with the peace of mind that the patient is being taken care of. Begin to plan for the future. This may include
- Getting financial and legal documents in order
- Looking into assisted living or nursing homes
- Finding out what your health insurance and Medicare will cover
NIH: National Institute on Aging
Micropakine Aggression ReviewsNo reviews submitted yet, check in later.